# SDR FDEA200906242282

- Difficulty date: June 24, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 63,958 hours, 20,678 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 520 LWR FRAME INTG, SPLICE CHORD PN 657N3222-1, 4EA EXISTING FASTENER HOLES WHEN DRILLED THROUGH CHORD ARE TOO CLOSE TO RADIUS TO ALLOW PROPER INSTALLATION OF FASTENERS AT STA 520, LWR FRAME INTG, AREA STR 26L, DUE TO DISCREPANCY AFFECTING THE PTF CONVERSION, A REPAIR WAS ACCOMPLISHED ON MAE MOD W/C NR 118250068DSSR05, AND MAE EA NR 757- 5332-16-2088, REV, DATED 05/26/2009. THIS NON ROUTINE IS FOR TRACKING PURPOSES ONLY.  MAJOR ALTERATION.
